Mathematical Methods for Financial Markets
Monique Jeanblanc,
Marc Yor and
Marc Chesney
Finance, 2010, vol. 31, issue 1, 81-85
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.cairn.info/load_pdf.php?ID_ARTICLE=FINA_311_0081 (application/pdf)
http://www.cairn.info/revue-finance-2010-1-page-81.htm (text/html)
free
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cai:finpug:fina_311_0081
Access Statistics for this article
More articles in Finance from Presses universitaires de Grenoble
Bibliographic data for series maintained by Jean-Baptiste de Vathaire ().